# SDR SWAA2016100508473

- Difficulty date: September 19, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 39,279 hours, 18,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Bs 663-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK CORRODED BETWEEN BS 663 TO 727B, LBL 45.   REPAIRED THE SEAT TRACK IAW SRM.
